I suffer from fibromyalgia, CFS, and acute depression and anxiety. I have tried a few small doses of Vyvanse, and to me it's like a miracle drug. I am not depressed, I have enough energy to get through the day, and while the fibromyalgia pain is still ever-present, I am better able to deal with it. Should I ask my doctor for a trial of Vyvanse? I'm just concerned because she's been giving me Klonopin for panic attacks, and I'm afraid she will not believe that the Vyvanse does not exacerbate the anxiety and panic attacks, which it absolutely does not in my case.
19 Feb 2011
Vyvanse acts like other amphetamines by affecting the brain chemicals norepinephrine and dopamine. Some antidepressants also act on these two brain chemicals in a similar fashion. Without going into a chemistry lesson, that is why you may feel better when you take the vyvanse.
While vyvanse is not recommended for people who suffer from severe anxiety or agitation, talk to your doctor about it. You have nothing to lose. All she can say is no.
Have you ever thought about an antidepressant like cymbalta which may help the anxiety, depression and pain, all in one medicine?
Hope this helps,
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 29 years old. I suffer from fibromyalgia. I have tried several anti-depressants in the past. I?
... Am currently on cymbalta 60mg daily, mobic 15mg daily, zanaflex 2mg up to 3 times per day as needed. I was on cymbalta in the past,i was on it ...
11 answers • 4 Dec 2010
I have Fibromyalgia and Chronic Myofascial Pain. I am also ADD?I take Vyvanse in the morning so I am normally not tired most of the time. Sometimes I ...
3 answers • 3 Apr 2011
Hi, newbie here. Was diagnosed with Myalgic Encephalomyelitis/Chronic Fatigue Syndrome for 20 years. Then it was thought that I may have A.D.D. Then ...
5 answers • 7 May 2012
After recovering from Zevalin I noticed personality/mood changes that I had never had before: depression and anxiety. I had symptoms similar to ...
1 answer • 26 Mar 2013